Difficulty in breathing effect of Yasmin

We have 166 consumer reports for Yasmin. Difficulty in breathing effect occurred in 2%.

Patients statistics on Difficulty in breathing side effect for Yasmin

Female
Male

Average weight in Lbs
121.25
0

Average height in Ft
5′ 6″
0

Average age
27
0

Yasmin Circle Diagram 3 consumers of 166 reported about Difficulty in breathing

  1. Carol H. Hicks says:
    4.0 rating

    I would not recommend Yasmin. Since I started, there have been a gradual and ever-increasing number of side effects: weight gain, more frequent migraine attacks, severe depression and mood swings, severe abdominal pain, respiratory distress, heart rhythm disturbances .. I suspect these are due to this pill, since I never used it before had suffered (except with migraine). That’s why I dropped Yasmin.

  2. Gregorio C. Ledbetter says:
    3.0 rating

    I take the pill Yasmin for a month now. Already after a few days I got shortness of breath, tight in the chest, often headache, nausea, as well as I had almost the whole month spotting. The gynecologist explains that it takes some time for the body to get used to it. Whether I will actually stay with Yasmin is rather questionable at the moment.

  3. Renee R. Richard says:
    3.5 rating

    Hello everyone. For 3 years now I am taking the contraceptive pill Yasmin, at first I was quite satisfied … One year ago, however, the traversing of hell started for me. From nowhere I got panic attacks including breathlessness, tachycardia and feeling numb hands. I was scared to death and did not know why. In addition, I had a dizziness every day, usually associated with nausea and headache. For months I tried to search for the cause of these symptoms, but found nothing. All doctors assured me that I was healthy and should not worry. Even I did not recognize myself again, I doubted myself and played with the idea to go into psychological treatment! Previously, I was self-confident, bubbling with energy and was thoroughly mentally resilient. Now, every night I was home because of my panic attacks, which increased and became stronger after taking the pill than during the day. My life was totally limited, to be alone at home was the purest horror for me … and that at the age of 20 years;) Another disease due to the side effects is a chronic bladder infection that plagues me since March 2008! A few weeks ago, the pill came as a possible trigger of all these issues in question and in fact it was! I have now discontinued the Yasmin and hope that soon recovery will occur … of which I am very convinced by the numerous reports of other women who were the same as me! My conclusion: NEGATIVE !!! The side effects are very violent and come only insidiously, after prolonged ingestion! Women who feel any symptoms should immediately stop Yasmin. Otherwise it could be painful months and years before! Women who tolerate the pill are lucky to be spared the side effects.